Search
for
Sort by
Research 31–60 of 631
- Cutaneous Reactions to Drugs
- Cutaneous reactions to chemotherapeutic drugs and targeted therapy for cancer
- Cutaneous adverse reactions linked to targeted anticancer therapies bortezomib and lenalidomide for multiple myeloma: new drugs, old side effects
- Cutaneous reactions to targeted therapies in children with CNS tumors: A cross‐sectional study
- Dermatologic Reactions to Targeted Therapy
- Adverse cutaneous reactions to chemotherapeutic agents and cytokine therapy
- Incidence of adverse cutaneous drug reactions in a Mexican sample: an exploratory study on their association to tumour necrosis factor alpha TNF2 allele
- Adverse Hair Reactions to New Targeted Therapies for Cancer
- Urticariform plaques: delayed hypersensitivity reaction type IV to enoxaparin
- Cutaneous Drug Reaction Case Reports
- Severe cutaneous adverse reactions to drugs
- Effects of local and systemic medications on eye health: Adverse reactions
- Carbamazepine-Induced Hair Loss
- Cutaneous Lupus Erythematosus
- Allergens and Irritants
- Laser-Induced Koebner-Related Skin Reactions: A Clinical Overview
- Chemotherapy and the Skin: Understanding Dermatologic Side Effects
- Lupus erythematosus: systemic and cutaneous manifestations
- Dermatological adverse events with taxane chemotherapy
- Protoporphyrin IX: the Good, the Bad, and the Ugly
- Hair follicle is a target of stress hormone and autoimmune reactions
- Clinical management of cutaneous adverse events in patients on targeted anticancer therapies and immunotherapies: a national consensus statement by the Spanish Academy of Dermatology and Venereology and the Spanish Society of Medical Oncology
- Anticonvulsant-Induced Cutaneous Reactions
- Séquelles cutanéomuqueuses et oculaires des SJS et de Lyell
- Acneiform Rash Caused by an Unlikely Drug: Topiramate
- A fast and simple FIA-chemiluminescence method for the evaluation of Roselle flowers as scavenger of the free radicals generated by UV irradiated antibiotics
- The photosensitive patient: could it be pellagra?
- Skin
- Target-Adverse Events and Fear of Cancer Progression, Anxiety, and Depression in Patients with Advanced Non-Small Cell Lung Cancer
- Aldesleukin